# SDR AALA202011209001

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,558 hours, 5,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Seat Row 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE PASSENGER SEAT EMERGENCY EXIT LIGHT AT SEAT ROW 36 LEFT IN PASSENGER CABIN (1 EA).  PERFORMED CLEANING OF PASSENGER SEAT EMERGENCY EXIT LIGHT AT SEAT ROW 36 LEFT, PER ESPM 20-55-20-0201-01 IN PASSENGER CABIN (1 EA).
